# SDR ABXA020016

- Difficulty date: May 15, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Aircraft: N931AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47384
- Aircraft time: 53,164 hours, 47,963 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Fitting
- Part number: 49113832
- Condition: Corroded
- Location: Fs 332
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL I CORROSION ON FRAME FOOT AND ATTACH BOLTS AT FS 332, LONGERON 18 RIGHT. REPLACED THE FRAME FOOT FITTING IAW DC-9 SRM 51-30-5 AND 51-30-1.
